Weight gain is found among people who take Depo-Testosterone, especially for people who are male, 50-59 old , have been taking the drug for 5 - 10 years, also take medication Folic Acid, and have Erectile dysfunction . We study 751 people who have side effects while taking Depo-testosterone from FDA and social media. Among them, 10 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Depo-testosterone has active ingredients of testosterone cypionate. It is often used in blood testosterone decreased. (latest outcomes from Depo-testosterone 767 users)
Weight gain has been reported by people with breathing difficulty, oedema peripheral, memory loss, fatigue, dizziness (latest reports from 82,979 Weight gain patients).
On Aug, 18, 2016
751 people reported to have side effects when taking Depo-testosterone.
Among them, 10 people (1.33%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
Hi, I have been taking Pradaxa for about 10 months now and hate it. I have gained more than 2 stone in weight since starting it and never right from the the start? Having already failed on Apixiban I have put up with this awful drug.
Hi I have been on lipidil for nearly a year now and I am so depressed as I have packed on 10 kilos This is the heaviest that I have been and it doesn't sit right with me. I have asked my doctor and he assures me that it's not the tablets. I have not changed my diet or anything else. Weight ...
I am a leukemia patient and got into a clinical trial for excessive fatigue as a result of the leukemia. The drug used during the trial caused weight gain among other side effects. After 9 months of participation, I removed myself for a number of reason, one being weight gain. I gained about ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.